# SDR MASA200601625

- Difficulty date: June 17, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- Aircraft time: 16,307 hours, 12,814 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Unknown
- Location: Spoilerons
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7292 IAD - SPOILERON FAULT MESSAGE.  MX RESET SECU'S.  OP'S CHECK GOOD.
